MathSciNet Relay Station
MathSciNet bibliographic data
MR69878 30.0X
Ostrowski, Alexander Über die analytische Fortsetzung von Taylorschen und Dirichletschen Reihen. (German) Math. Ann. 129, (1955). 1–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement